# SDR 2002UALA01001

- Difficulty date: June 13, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N939UA
- Make and model: Boeing 737522
- Aircraft serial: 26672
- Aircraft time: 29,227 hours, 18,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 188 FRAME CORD IS CRACKED AT STRINGER 17L WL207.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND FILLER.
